Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 79, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 28, 2008, 5:20 AM EDT for Erie County, Huron County, Ohio. It took effect at Mar 28, 2008, 6:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2008, 5:20 AM EDT (09:20 UTC)
- In effect from
- Mar 28, 2008, 6:00 AM EDT
- Expired
- Mar 28, 2008, 4:19 PM EDT
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Erie County, OH, Huron County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Huron River at Milan (MILO1). The gauge peaked at 18.01 ft at Mar 28, 2008, 11:00 AM EDT.
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 19.5 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 280920 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 520 AM EDT FRI MAR 28 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN BLACK RIVER AT ELYRIA CUYAHOGA RIVER AT INDEPENDENCE GRAND RIVER AT PAINESVILLE OHC035-281720- /O.NEW.KCLE.FL.W.0078.080328T0920Z-080328T2234Z/ /INDO1.3.ER.080328T0835Z.080328T1300Z.080328T1634Z.NO/ 520 AM EDT FRI MAR 28 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE CUYAHOGA RIVER AT INDEPENDENCE * UNTIL THIS EVENING. * AT 4 AM FRIDAY THE STAGE WAS 15.3 FEET AND RISING. * MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CREST NEAR 19.0 FEET LATE THIS MORNING. * AT 18.5 FEET...EXTENSIVE FLOODING OCCURS ALONG GLEESON... CHARLES...FRANCES...AND STONE STREETS. CANAL ROAD WILL BE FLOODED IN PORTIONS OF VALLEY VIEW. MANY ROADS MAY BECOME IMPASSABLE. $$ OHC043-077-281719- /O.NEW.KCLE.FL.W.0079.080328T1000Z-080328T1725Z/ /MILO1.1.ER.080328T1000Z.080328T1100Z.080328T1125Z.NO/ 520 AM EDT FRI MAR 28 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE HURON RIVER NEAR MILAN * UNTIL THIS AFTERNOON. * AT 4 AM FRIDAY THE STAGE WAS 16.3 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 19.0 FEET LATE THIS MORNING. * AT 19.0 FEET...FLOODING BEGINS IN THE LOWER PORTIONS OF FRANKLIN FLATS AND IN THE HURON RIVER VALLEY CAMPGROUND. $$ OHC093-281719- /O.NEW.KCLE.FL.W.0080.080328T1407Z-080329T0515Z/ /ELRO1.1.ER.080328T1407Z.080328T1700Z.080328T2315Z.NO/ 520 AM EDT FRI MAR 28 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER AT ELYRIA * FROM THIS MORNING TO LATE TONIGHT. * AT 2 AM FRIDAY THE STAGE WAS 6.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CREST NEAR 10 FEET LATE THIS AFTERNOON. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-281719- /O.NEW.KCLE.FL.W.0081.080328T1055Z-080329T1444Z/ /PNVO1.1.ER.080328T1055Z.080328T1500Z.080329T0844Z.NO/ 520 AM EDT FRI MAR 28 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE GRAND RIVER AT PAINESVILLE * UNTIL SATURDAY MORNING. * AT 5 AM FRIDAY THE STAGE WAS 7.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 9.5 FEET LATE THIS MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$
2 follow-up statements
000 WGUS81 KCLE 281522 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1122 AM EDT FRI MAR 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN BLACK RIVER AT ELYRIA CUYAHOGA RIVER AT INDEPENDENCE SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC035-282322- /O.EXT.KCLE.FL.W.0078.000000T0000Z-080329T0200Z/ /INDO1.2.ER.080328T0918Z.080328T1800Z.080328T2000Z.NO/ 1122 AM EDT FRI MAR 28 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE * UNTIL THIS EVENING. * AT 10 AM FRIDAY THE STAGE WAS 16.9 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 17.3 FEET THIS AFTERNOON. * AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROAD IN VALLEY VIEW. $$ OHC043-077-282321- /O.EXT.KCLE.FL.W.0079.000000T0000Z-080328T2334Z/ /MILO1.1.ER.080328T1415Z.080328T1600Z.080328T1734Z.NO/ 1122 AM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE HURON RIVER NEAR MILAN * UNTIL THIS EVENING. * AT 10 AM FRIDAY THE STAGE WAS 18.0 FEET AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 18.1 FEET THIS AFTERNOON. * AT 18.0 FEET...FLOODING OCCURS IN LOW LYING AREAS ALONG THE RIVER FROM MILAN TO FRANKLIN FLATS. $$ OHC093-282321- /O.EXT.KCLE.FL.W.0080.000000T0000Z-080329T2357Z/ /ELRO1.1.ER.080328T1043Z.080328T1800Z.080329T1757Z.NO/ 1122 AM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL SATURDAY EVENING. * AT 10 AM FRIDAY THE STAGE WAS 10.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST BETWEEN 11.5 AND 12 FEET THIS AFTERNOON. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. $$
000 WGUS81 KCLE 282019 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 419 PM EDT FRI MAR 28 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... HURON RIVER NEAR MILAN SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC043-077-282049- /O.CAN.KCLE.FL.W.0079.000000T0000Z-080328T2334Z/ /MILO1.1.ER.080328T1415Z.080328T1515Z.080328T1630Z.NO/ 419 PM EDT FRI MAR 28 2008 THE FLOOD WARNING IS CANCELLED FOR THE HURON RIVER NEAR MILAN. * AT 3 PM FRIDAY THE STAGE WAS 17.8 FEET AND FALLING. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON AND WILL CONTINUE TO FALL TO AROUND 14.7 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 28, 3:28 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 28, 3:28 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 328 AM EDT FRI MAR 28 2008 .SYNOPSIS... LOW PRESSURE OVER SOUTHERN OHIO WILL MOVE EAST ALONG A STATIONARY FRONT AND OUT OVER THE ATLANTIC TODAY. HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE NORTH TONIGHT AND SATURDAY. A WARM FRONT WILL MOVE INTO THE AREA FROM THE SOUTHWEST ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PRECIP SHIELD CONTINUES TO MOVE EAST ACROSS THE AREA THIS MORNING. ONLY EXTREME NORTHERN EDGE CURRENTLY SNOW BUT DO EXPECT THE PRECIP TO TRANSITION TO SNOW FOR AN HOUR OR TWO THIS MORNING BEFORE ENDING. THEAT FOR FREEZING RAIN AND SIGNIFICANT SNOW ACCUMULATION HAS PRETTY MUCH ENDED SO WILL CANCEL ADVISORY WITH NEW PACKAGE. DRIER AIR WILL COME IN QUICKLY FROM THE WEST TODAY. CLEARING CURRENTLY APPROACHING KORD. WILL BE OPTIMISTIC AND GO WITH SOME CLEARING IN THE WEST THIS AFTERNOON. CLOUDS WILL LINGER IN THE EAST. STILL SEEING A LITTLE BIT OF LIGHT SNOW OVER NORTHERN INDIANA THIS MORNING SO WILL HANG ON TO CHANCE WORDING EVEN IN THE WEST FOR A FEW HOURS THIS MORNING. FAR SOUTHEAST ZONES WILL GET HIGH POPS THROUGH MID MORNING. TEMPS WILL STRUGGLE TO GET OUT OF THE UPPER 30S MOST AREAS TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... HIGH PRESSURE WILL BUILD OVER THE LOCAL AREA TONIGHT AND SATURDAY RESULTING IN PERIOD OF CLEAR TO PARTLY CLOUDY SKIES. TEMPS WILL BE A GOOD 10 DEGREES BELOW NORMAL BOTH TONIGHT AND SATURDAY. CLOUDS WILL BEGIN TO INCREASE SATURDAY NIGHT AHEAD OF NEXT SYSTEM. MODELS NOW IN FAIRLY DECENT AGREEMENT WITH THIS SYSTEM. AREA WILL SEE WARM FRONT SWEEP NE ACROSS THE AREA ON SUNDAY. PRECIP CHANCES WILL INCREASE FROM WEST TO EAST ON SUNDAY AS THIS FEATURE APPROACHES. FORECAST AREA WILL BE IN WARM SECTOR ON MONDAY AND ALTHOUGH THUNDER CANNOT BE RULED OUT ALL AREAS...FEEL CONFIDENT ENOUGH TO MENTION IT ONLY IN THE WEST AT THIS TIME. TEMPS WILL CLIMB ABOVE NORMAL FOR THE FIRST TIME IN A WHILE ON MONDAY WITH THE MERCURY APPROACHING 60 DEGREES IN THE S. WILL NEED LIKELY WORDING FROM LATE SUNDAY INTO TUESDAY WHEN SURFACE LOW WILL FINALLY PASS TO THE NORTH. QPF AMOUNTS DURING THIS PERIOD COULD END UP BEING SIGNIFICANT AND MAY NEED TO WORRY ABOUT FLOOD WATCHES LATER THIS WEEKEND. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... LOOKS LIKE SIMILAR WEATHER PATTERN SETTING UP EARLY NEXT WEEK...WITH BOUNDARY STALLED ACROSS OHIO WITH A SERIES OF LOWS MOVING ALONG THE BOUNDARY. SHOULD SEE WARMING TEMPS SATURDAY NIGHT SO ALL PRECIP SHOULD AT LEAST FALL AS RAIN. LOW FINALLY KICKS EAST OF THE AREA ON TUESDAY. HPC USED THE ECMWF TRACK WHICH IS ACROSS OHIO VICE THE GFS WHICH TRACKS TO THE LOW ACROSS MICHIGAN. HIGH PRESSURE MOVES ACROSS THE OHIO VALLEY WEDNESDAY. THEN NEXT SYSTEM BRINGS CHANCE OF RAIN THURSDAY. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... PCPN SHIELD WILL SHIFT EAST RELATIVELY QUICKLY EARLY THIS MORN. IFR CEILINGS WILL CONTINUE BUT VSBY WILL IMPROVE AS PCPN LIGHTENS/ENDS. ALL STIES MAY SEE AN HOUR OR TWO OF SNOW ON THE BACK EDGE. A LITTLE FREEZING RAIN POSSIBLE NORTHERN AND WESTERN TAF SITES BUT WOULD BE LIGHT AND VERY SHORT LIVED. VSBY SHOULD IMPROVE TO VFR SOON AFTER PCPN ENDS BUT CEILINGS WILL TAKE LONGER TO IMPROVE. IMPROVEMENT TO MVFR FROM WEST TO EAST THIS MORNING THEN VFR BY MID TO LATE AFTRN. .OUTLOOK...HIGH PRESSURE MOVES IN FRIDAY NIGHT AND SHOULD SEE VFR CONDITIONS FRIDAY NIGHT INTO EARLY SUNDAY AS HIGH MOVES EAST. NEXT FRONT QUICKLY APPROACHING SUNDAY AND MVFR CEILING AND VSBYS WILL LIKELY DEVELOP WITH SHOWERS. PRIMARILY NON VFR CONDITIONS THEN LIKELY INTO TUESDAY AS FRONT WILL BE SLOW TO MOVE EAST AS WAVES LOW PRESSURE MOVE ALONG FRONT SLOWING THE FRONTS PROGRESSION. && .MARINE... NORTHEAST FLOW HAS ALREADY DEVELOPED ON THE WEST END AND EAST END SHOULD HAVE NE FLOW AS WELL BY THIS EVENING. THIS IS IN RESPONSE TO LOW PRESSURE THAT IS DEVELOPING ALONG THE STATIONARY BOUNDARY NEAR THE OHIO RIVER. WINDS WILL TREND NORTHERLY TOWARDS MORNING AS THE LOW CENTER WILL BE SOUTHEAST OF THE LAKE AND THEN NORTH-NORTHWEST FRIDAY AS THE SYSTEM PULLS AWAY. SPEEDS TO STAY UNDER 25 KNOTS. PRECIP TYPE WILL BECOME SNOW TONIGHT...WITH A RAIN/SNOW MIX THIS EVENING...AS COLDER AIR FILTERS INTO THE REGION. HIGH PRESSURE BUILDS EAST FROM ONTARIO INTO QUEBEC KEEPING WINDS ON LAKE ERIE FROM A NORTHERLY DIRECTION SATURDAY. EAST AND THEN SOUTHEAST FLOW DEVELOPS SUNDAY AS THE NEXT SYSTEM APPROACHES AND THE HIGH PUSHES FURTHER EAST. BETTER AGREEMENT WITH MODELS TODAY TAKING THE BAROCLINIC ZONE TO NEAR OR ACROSS THE LAKE MONDAY INTO TUESDAY WITH A PRIMARY LOW DEVELOPING ON THE FRONT TUESDAY. WINDS OF COURSE WILL DEPEND ON THE EXACT LOCATION OF THE FRONT WHETHER IT BE SOUTH OF THE LAKE...ACROSS THE LAKE...OR LEAST LIKELY...NORTH OF THE LAKE. THIS IS A WARMER SYSTEM WITH RAIN LIKELY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...DJB AVIATION...KOSARIK MARINE...OUDEMAN
Hazardous weather outlook, Mar 27, 3:16 PM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EDT THU MAR 27 2008 OHZ003-006>013-017>023-027>033-036>038-047-281930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 316 PM EDT THU MAR 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-089-PAZ001>003-281930- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 316 PM EDT THU MAR 27 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-281930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 316 PM EDT THU MAR 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 5:20 AM EDT | River Flood Warning | CLE | Cuyahoga | 15 hr |
| Mar 28, 5:20 AM EDT | River Flood Warning | CLE | Lorain | 41 hr |
| Mar 28, 5:20 AM EDT | River Flood Warning | CLE | Lake | 8 hr |
| Mar 28, 6:49 AM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| Mar 28, 6:49 AM EDT | River Flood Warning | CLE | Mahoning | 15 hr |
| Mar 28, 9:23 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 33 hr |
| Mar 28, 11:04 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 25 hr |
| Mar 28, 11:11 AM EDT | River Flood Warning | CLE | Hancock | 12 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.